# SDR SWAA001302

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 24,027 hours, 22,147 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN HAS A 2 INCH LONG CRACK NEAR FRONT SPAR, I/B BALANCE PANEL.  REPAIRED SKIN PER SRM.
